# SDR QXEA200400882

- Difficulty date: December 13, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL FEED LINE INSIDE LEFT WING PANEL 523AT IS CHAFED BY EJECTOR MOTIVE FLOW LINE.  REPAIRED IAW HORIZON AIR EA 6-28-14.
